# SDR ASOA04152

- Difficulty date: February 24, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Odor
- Location: Air Conditioner
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4650 - DURING DESCENT INTO DFW AND MLU, THE CREW NOTICED A BURNING ODOR DURING POWER CHANGES WITH THE PACK ON THE ENGINE BLEEDS AND WHEN SWITCHING BLEEDS FROM ENGINES TO THE AUXILIARY POWER UNIT.  THE ODOR WAS STRONG DURING POWER CHANGES OR BLEED SWITCHING FOR A FEW SECONDS AND THEN DIMINISHED.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
